Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Tongue swelling, tiredness, drowsiness. Taken amoxicillin. Precautions to prevent spreading?

Hi. My daughter just took her first Amoxicilliin pill about 45 minutes ago & her tongue is swelling up. Is there anything she can do at home for that? She said she was tired & went to sleep, but it was getting pretty large. Worried it might spread to her throat . Any ideas? She called the doctors office & they just had a recording that they are closed.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
welcome to hcm
thanks for the query
from the symptoms it appears that your daughter may having penicillin allergy(angioedema)
so you need to consult your doctor as soon possible.
is there any hives or rashes on her body?

is it first time or like such reaction occurred before?is there any food particularly causing such type of reaction?
is there abnormal breathe sounds ?
if symptoms mild then it need no treatment.if severe means difficulty in breathing consult the emergency department
she may need Antihistamines and steroids
take care

Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor